# SDR HNAA2021091300452

- Difficulty date: August 18, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,815 hours, 36,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSBEAM BTW FR 24-25 IS CORRODED. REMOVED AND REPLACED CROSSBEAM BTW FR 24-25 IAW EMB 145 SRM 51-40-02 AND 51-20-01.
